# SDR CALA2022020100289

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cleat
- Part number: D5323051320002
- Condition: Corroded
- Location: Fr30str40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR30 STGR41R-STGR40R CLEAT CORRODED(A3NB-53-3-6105)G ENERATED BY:V061629 @HAECO LCQ PER NON ROUTINE 9290301 (38301) REMOVED AND REPLACED CLEAT WITH NEW PART P/N:D532351320002, PO:1 PERFORMED BY: V932428 INSP BY:V892285 0728623 ON FWD CARGO COMPARTMENT FR30 STGR 41R- STGR 40R
